# SDR DALA2024061806169

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON VERTICAL AND HORIZONTAL UPPER HOLES LH #10, 11, AND LOWER HOLE #29, LOWER HOLES RH #29 AND 39 AT CENTER BOX OF HORIZONTAL STABILIZER. UPPER HOLES LH #10, 11, AND LOWER HOLE #29, LOWER HOLES RH #29 AND 39 AT CENTER BOX OF HORIZONTAL STABILIZER WERE REPAIRED PER ER/A 617894-14 REV ORIGINAL & PRI 617893-14 REV 2 AND ER/A 617893-14 REV ORIGINAL & PRI 617894-14 REV 3 BY ER/A 617894-14 REV O.
